# SDR DALA2015101206099

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 73,852 hours, 33,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE FWD GALLEY AND F/C EMERGENCY LIGHTS TURNED ON UNCOMMANDED WITH COCKPIT EMERGENCY SWITCH OFF.  R & R EMERGENCY LIGHT CHARGERS AND BATTERY PACKS M730 AND M731 AND C/P  D9031, REF AMM 33-51, NO HELP NOT ALL LIGHTS TURN ON NOW.  T/ S WIRING IAW WDM 33-51-11.  ALL WIRING FROM COCKPIT EMERGENCY LIGHTS SW TO M730, 731, M9101, CKS GOOD. ALSO FROM CABIN TEST SWITCHES TO SAME CK, GOOD.  CLEANED NOSE GEAR EMERGENCY LIGHT TEST SWITCH S10035.  REPLACED M731 AND M9101 FLOOR LIGHT PACK SYS NOW OPS GOOD.
